# SDR SWAA021536

- Difficulty date: July 11, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 12,368 hours, 7,414 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Lt/Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11075-55, BOTH LT AND RT ELEVATOR TABS FAILED FREE PLAY CHECK.  REMOVED AND REPLACED HARDWARE AND BUSHINGS ON ALL HINGE ATTACH POINTS PER MM.
